# SDR CA150519021

- Difficulty date: May 13, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Airtrc AT802A
- Aircraft time: 261 hours
- Engine: Pwa PT6A67A
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Probe
- Part number: 10A09000293
- Condition: Loose
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ASYMMETRIC SCOOP INDICATION, LT DOWN STOP FOUND LOOSE.  CHECKED, RETIGHTENED, SYS FUNCTIONS NORMALLY.
